Alert archive / Missouri / Tornado Warnings in 2019
Tornado Warning 83, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at May 22, 2019, 9:40 PM CDT for McDonald County, Missouri. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2019, 9:40 PM CDT (02:40 UTC)
- Expired
- May 22, 2019, 10:30 PM CDT
- In force
- 50 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.75 in
County McDonald County, MO
The radar
The Tulsa radar (KINX), 111 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 3:32 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.7 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2061 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1242 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 17.1
The text
As transmitted.
489
WFUS53 KSGF 230240
TORSGF
MOC119-230330-
/O.NEW.KSGF.TO.W.0083.190523T0240Z-190523T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
940 PM CDT Wed May 22 2019
The National Weather Service in Springfield has issued a
* Tornado Warning for...
McDonald County in southwestern Missouri...
* Until 1030 PM CDT.
* At 940 PM CDT, a confirmed tornado was located near Jay, moving
northeast at 35 mph.
HAZARD...Damaging tornado and golf ball size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Big Sugar Creek State Park... Anderson...
Noel... Dodge...
Goodman... South West City...
Pineville... Lanagan...
Cayuga... Tiff City...
This includes Interstate 49 between mile markers 1 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3650 9462 3667 9462 3676 9445 3676 9432
3653 9418 3650 9431
TIME...MOT...LOC 0240Z 245DEG 30KT 3647 9477
TORNADO...OBSERVED
HAIL...1.75IN
$$
Schaumann5 follow-up statements
054
WWUS53 KSGF 230244 RRA
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
944 PM CDT Wed May 22 2019
MOC119-230330-
/O.CON.KSGF.TO.W.0083.000000T0000Z-190523T0330Z/
McDonald MO-
944 PM CDT Wed May 22 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR MCDONALD
COUNTY...
At 944 PM CDT, a confirmed tornado was located near Jay, moving
northeast at 35 mph.
HAZARD...Damaging tornado and golf ball size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Big Sugar Creek State Park... Anderson...
Noel... Dodge...
Goodman... South West City...
Pineville... Lanagan...
Cayuga... Tiff City...
This includes Interstate 49 between mile markers 1 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3650 9462 3667 9462 3676 9445 3676 9432
3653 9418 3650 9431
TIME...MOT...LOC 0244Z 245DEG 30KT 3648 9473
TORNADO...OBSERVED
HAIL...1.75IN
$$
Schaumann232
WWUS53 KSGF 230250
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
950 PM CDT Wed May 22 2019
MOC119-230330-
/O.CON.KSGF.TO.W.0083.000000T0000Z-190523T0330Z/
McDonald MO-
950 PM CDT Wed May 22 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR MCDONALD
COUNTY...
At 950 PM CDT, a confirmed large and extremely dangerous tornado was
located near South West City, or 9 miles northeast of Jay, moving
northeast at 35 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Big Sugar Creek State Park... Anderson...
Noel... Dodge...
Goodman... South West City...
Pineville... Lanagan...
Cayuga... Tiff City...
This includes Interstate 49 between mile markers 1 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3650 9462 3667 9462 3676 9445 3676 9432
3653 9418 3650 9431
TIME...MOT...LOC 0250Z 235DEG 29KT 3652 9469
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.75IN
$$
Schaumann366
WWUS53 KSGF 230303 RRA
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1003 PM CDT Wed May 22 2019
MOC119-230330-
/O.CON.KSGF.TO.W.0083.000000T0000Z-190523T0330Z/
McDonald MO-
1003 PM CDT Wed May 22 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR MCDONALD
COUNTY...
At 1003 PM CDT, a confirmed large and extremely dangerous tornado was
located near South West City, or 11 miles west of Pineville, moving
northeast at 30 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Big Sugar Creek State Park... Anderson...
Noel... Dodge...
Goodman... South West City...
Pineville... Lanagan...
Cayuga... Tiff City...
This includes Interstate 49 between mile markers 1 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3650 9462 3667 9462 3676 9445 3676 9432
3655 9419 3650 9437
TIME...MOT...LOC 0303Z 243DEG 27KT 3656 9458
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.75IN
$$
Schaumann507
WWUS53 KSGF 230312
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1012 PM CDT Wed May 22 2019
MOC119-230330-
/O.CON.KSGF.TO.W.0083.000000T0000Z-190523T0330Z/
McDonald MO-
1012 PM CDT Wed May 22 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR MCDONALD
COUNTY...
At 1011 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Lanagan, or 9 miles west of Pineville, moving
northeast at 30 mph. A second ciculation was located just to the
west of South West City and also moving northeast at 30 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Big Sugar Creek State Park... Anderson...
Noel... Dodge...
Goodman... South West City...
Pineville... Lanagan...
Cayuga... Tiff City...
This includes Interstate 49 between mile markers 1 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3650 9462 3667 9462 3676 9445 3676 9432
3655 9419 3650 9437
TIME...MOT...LOC 0311Z 227DEG 26KT 3662 9456
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
Schaumann001
WWUS53 KSGF 230328
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1028 PM CDT Wed May 22 2019
MOC119-230337-
/O.EXP.KSGF.TO.W.0083.000000T0000Z-190523T0330Z/
McDonald MO-
1028 PM CDT Wed May 22 2019
...THE TORNADO WARNING FOR MCDONALD COUNTY WILL EXPIRE AT 1030 PM
CDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 400 AM CDT for southwestern
Missouri.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Springfield.
LAT...LON 3650 9462 3667 9462 3676 9445 3676 9432
3655 9419 3650 9437
TIME...MOT...LOC 0327Z 245DEG 30KT 3667 9442
$$
SchaumannWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at May 22, 6:23 PM CDT, 3 hours 17 minutes earlier.
Area forecast discussion, May 22, 6:23 PM CDT, 3 hours 17 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
623 PM CDT Wed May 22 2019
.SHORT TERM...(This evening through Thursday)
Issued at 413 PM CDT Wed May 22 2019
Monitoring conditions out in Kansas and Oklahoma as the area ramps
up for the fourth round of severe weather in the last five days.
Strong southerly winds are pumping up a very moist and unstable
air mass into the area. CAPE values in excess of 3000 J/kg are
moving into the area with 0-6km bulk shear values over 50 kts. A
PDS tornado watch has already been issued as the area is expecting
all modes of severe from late this afternoon into the overnight
hours.
In addition...will also be monitoring both rainfall rates and
amounts during the overnight period especially western and
northern areas of the CWA. CAMS models are indicating a basic
southwest to northeast movement through most of the evening along
a stalled frontal boundary before the storms take a turn to the
south. With PWAT values in the 1.0-1.5" range...additional
rainfall amounts of 1-2" with locally 3' are possible north of
I-44. Training will only exacerbate the flash flood potential. A
Flash Flood Watch remains in effect through tomorrow morning.
As the upper low makes its way into the Great Lakes...the stalled
surface front will be situated across central Missouri. This will
keep the threat of both severe weather and potentially heavy rain
in the forecast.
.LONG TERM...(Thursday Night through Wednesday)
Issued at 413 PM CDT Wed May 22 2019
The overall pattern is not expected to change much over the
forecast period. An upper level ridge remains over the
southeastern states with an upper level trough along the
West Coast. As one system lifts out of the trough...another system
moves in to replace it. At the surface...this is reflected as low
pressure develops along the lee of the Rockies and advances up
the stalled frontal boundary towards the Great Lakes. This has the
effect of keeping the effective frontal boundary close enough to
the area to keep our weather unsettled.
Given the fact that soils remain saturated...it is not taking much
rain to produce flash flooding. Expect this unsettled pattern to
continue with perhaps a 12-24 hour respite between each system.
&&
.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 623 PM CDT Wed May 22 2019
A frontal boundary situated from north central Oklahoma, through
eastern Kansas and into north central Missouri will be the main
focal point for thunderstorm development through the early evening
hours. This convection could impact the KJLN terminal at anytime
after 00Z, with KSGF and KBBG not seeing any activity until later
this evening or even after 06Z. VFR flight conditions expected for
the most part, but MVFR and localized IFR conditions will be
possible within any of the convective elements. Better chances for
MVFR ceilings will come after 09Z tonight, but rise back into VFR
conditions Thursday morning.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Thursday morning for MOZ055>058-
066>069-077>080-088-089-093.
KS...Flash Flood Watch through Thursday morning for KSZ073-097-101.
&&
SHORT TERM...Gaede
LONG TERM...Gaede
AVIATION...RaberdingHazardous weather outlook, May 22, 8:23 PM CDT, 1 hour 17 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 823 PM CDT Wed May 22 2019 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-240130- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 823 PM CDT Wed May 22 2019 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Elevated tornado risk. Significant hail risk. Elevated thunderstorm wind damage risk. Elevated flooding risk. Significant lightning risk. Limited non thunderstorm wind risk. DISCUSSION... Thunderstorms will continue to affect areas along and north of Interstate 44 this evening into the overnight hours. This dynamic system will be capable of producing hail up to the size of tennis balls, damaging winds up to 70 mph and tornadoes. A strong tornado or two may be possible. Flooding and flash flooding will again be possible tonight as storms develop and move over many of the same areas that received flooding rains the past few days. Between 1 and 2 inches of rain will be possible with localized amounts around 3 inches. Non-thunderstorm wind gusts to 30 mph are possible over western Missouri and extreme southeast Kansas late this afternoon. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Intermittent storm activity is expected from Thursday through the coming holiday weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed in the next three hours for southeast Kansas and southwestern into Central Missouri. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Raberding
In the hours before
Local storm report, May 22, 7:55 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
755 PM CDT WED MAY 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL EL DORADO SPRINGS 37.88N 94.02W
05/22/2019 E1.50 INCH CEDAR MO PUBLIC
&&
SSLLocal storm report, May 22, 8:59 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
859 PM CDT WED MAY 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM TORNADO 2 SE CARL JUNCTION 37.16N 94.54W
05/22/2019 JASPER MO TRAINED SPOTTER
SEVERAL LARGE TREES DOWN AND HOMES WITH ROOF
DAMAGE ON LAKEVIEW LANE JUST WEST OF HWY 171
AND CENTER CREEK IN CARL JUNCTION, MO TDS
ALSO IN THIS AREA.
&&Special weather statement, May 22, 9:07 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Springfield MO
907 PM CDT Wed May 22 2019
MOZ078-230245-
Cedar MO-
907 PM CDT Wed May 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR CEDAR COUNTY UNTIL 945 PM CDT...
At 906 PM CDT, Doppler radar and storm spotters were tracking a
tornado near Golden City, or 11 miles west of Greenfield, moving
northeast at 25 mph.
Locations impacted include...
Stockton Lake... Stockton State Park...
Stockton... Jerico Springs...
Umber View Heights... Bearcreek...
Masters... Olympia...
Caplinger Mills... Filley...
Wagoner... Arnica...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely. Listen for possible warnings
and be prepared to take appropriate action should severe weather
threaten.
&&
A Tornado Watch remains in effect until 1100 PM CDT for southwestern
and west central Missouri.
LAT...LON 3781 9407 3785 9406 3778 9363 3774 9363
3774 9362 3764 9361 3763 9362 3758 9362
3758 9407
TIME...MOT...LOC 0206Z 222DEG 22KT 3744 9406
SchaumannLocal storm report, May 22, 9:19 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
919 PM CDT WED MAY 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL 5 N GOLDEN CITY 37.46N 94.10W
05/22/2019 E1.50 INCH BARTON MO STORM CHASER
0830 PM HAIL LINCOLN 38.39N 93.33W
05/22/2019 M1.00 INCH BENTON MO 911 CALL CENTER
&&Local storm report, May 22, 9:24 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
924 PM CDT WED MAY 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM TORNADO GOLDEN CITY 37.39N 94.09W
05/22/2019 BARTON MO LAW ENFORCEMENT
MAJOR STRUCTURAL DAMAGE IN THE GOLDEN CITY
AREA.
&&Local storm report, May 22, 9:27 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
927 PM CDT WED MAY 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM TORNADO 6 WNW DUDENVILLE 37.34N 94.19W
05/22/2019 JASPER MO STORM CHASER
STRUCTURE AND TREE DAMAGE OBSERVED BY STORM
CHASER.
&&The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:08 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 67 min |
| May 22, 7:11 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 64 min |
| May 22, 7:13 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 47 min |
| May 22, 7:21 PM CDT | Flash Flood Warning | SGF | Barton, Cedar, Jasper, St. Clair, Vernon | 6 hr |
| May 22, 7:24 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 51 min |
| May 22, 7:26 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 64 min |
| May 22, 7:33 PM CDT | Tornado Warning | SGF | Vernon | 42 min |
| May 22, 7:53 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 52 min |
| May 22, 7:54 PM CDT | Tornado Warning | SGF | Jasper, Newton | 51 min |
| May 22, 8:00 PM CDT | Tornado Warning | SGF | Benton | 30 min |
| May 22, 8:13 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 62 min |
| May 22, 8:14 PM CDT | Tornado Warning | SGF | Vernon | 19 min |
| May 22, 8:19 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 41 min |
| May 22, 8:26 PM CDT | Tornado Warning | SGF | Benton | 34 min |
| May 22, 8:29 PM CDT | Tornado Warning | SGF | Benton | 31 min |
| May 22, 8:31 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 20 min |
| May 22, 8:34 PM CDT | Tornado Warning | SGF | St. Clair, Vernon | 26 min |
| May 22, 8:34 PM CDT | Tornado Warning | SGF | Barton, Jasper | 41 min |
| May 22, 8:46 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 44 min |
| May 22, 8:51 PM CDT | Tornado Warning | SGF | Benton, Morgan | 24 min |
| May 22, 9:00 PM CDT | Tornado Warning | SGF | Barton, Dade | 45 min |
| May 22, 9:01 PM CDT | Flash Flood Warning | SGF | Benton, Morgan | 8 hr |
| May 22, 9:03 PM CDT | Tornado Warning | SGF | Benton | 27 min |
| May 22, 9:07 PM CDT | Special Weather Statement | SGF | Cedar | 38 min |
| May 22, 9:24 PM CDT | Tornado Warning | SGF | Morgan | 36 min |
| May 22, 9:27 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Vernon | 48 min |
| May 22, 9:33 PM CDT | Tornado Warning | SGF | Cedar, Dade, Polk | 42 min |
| May 22, 9:41 PM CDT | Tornado Warning | SGF | Barton, Dade | 34 min |
| May 22, 9:58 PM CDT | Flash Flood Warning | SGF | Cedar, Dade, Hickory, Polk, St. Clair | 8 hr |
| May 22, 10:01 PM CDT | Tornado Warning | SGF | Polk | 29 min |
| May 22, 10:10 PM CDT | Tornado Warning | SGF | Cedar, Dade, Polk | 35 min |
| May 22, 10:14 PM CDT | Flash Flood Warning | SGF | McDonald, Newton | 8 hr |
| May 22, 10:17 PM CDT | Special Weather Statement | SGF | Vernon | 43 min |
| May 22, 10:26 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 12 min |
| May 22, 10:30 PM CDT | Tornado Warning | SGF | Cedar, Dallas, Hickory, Polk | 45 min |
| May 22, 10:38 PM CDT | Severe Thunderstorm Warning | SGF | Miller, Morgan | 52 min |
| May 22, 10:45 PM CDT | Tornado Warning | SGF | Miller, Morgan | 30 min |
| May 22, 11:12 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede | 18 min |
| May 22, 11:14 PM CDT | Tornado Warning | SGF | Miller | 16 min |
| May 22, 11:25 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Hickory, Polk, St. Clair | 65 min |
| May 23, 12:20 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede | 40 min |
| May 23, 12:33 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory, Laclede, Polk | 42 min |
| May 23, 12:52 AM CDT | Tornado Warning | SGF | Camden, Laclede | 23 min |
| May 23, 1:11 AM CDT | Tornado Warning | SGF | Camden, Laclede, Pulaski | 49 min |
| May 23, 1:13 AM CDT | Tornado Warning | SGF | Camden, Miller, Pulaski | 32 min |
| May 23, 1:19 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 56 min |
| May 23, 1:29 AM CDT | Tornado Warning | SGF | McDonald, Newton | 46 min |
| May 23, 1:40 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller, Phelps, Pulaski | 37 min |
| May 23, 1:56 AM CDT | Tornado Warning | SGF | Pulaski | 34 min |
| May 23, 2:13 AM CDT | Flash Flood Warning | SGF | Jasper, Newton | 9 hr |
| May 23, 2:13 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 62 min |
| May 23, 2:22 AM CDT | Tornado Warning | SGF | Dent, Phelps, Pulaski | 38 min |
| May 23, 2:44 AM CDT | Special Weather Statement | SGF | Greene | 46 min |
| May 23, 2:51 AM CDT | Tornado Warning | SGF | Dent, Phelps | 24 min |
| May 23, 2:52 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk | 53 min |
| May 23, 3:05 AM CDT | Special Weather Statement | SGF | Lawrence | 40 min |
| May 23, 3:16 AM CDT | Special Weather Statement | SGF | Webster | 44 min |
| May 23, 3:43 AM CDT | Severe Thunderstorm Warning | SGF | Webster | 22 min |
| May 23, 3:58 AM CDT | Flash Flood Warning | SGF | Jasper, Newton | 8 hr |
| May 23, 4:26 AM CDT | Special Weather Statement | SGF | Jasper | 49 min |
| May 23, 4:38 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 52 min |
| May 23, 4:48 AM CDT | Special Weather Statement | SGF | Texas | 42 min |
| May 23, 5:00 AM CDT | Flash Flood Warning | SGF | Christian, Greene, Lawrence | 4 hr |
| May 23, 5:13 AM CDT | Special Weather Statement | SGF | Lawrence | 47 min |
| May 23, 5:35 AM CDT | Flash Flood Warning | SGF | Dade, Greene, Lawrence | 6 hr |
| May 23, 6:05 AM CDT | Special Weather Statement | SGF | Greene | 40 min |
| May 23, 6:13 AM CDT | Flash Flood Warning | SGF | Barton, Vernon | 6 hr |
| May 23, 6:58 AM CDT | River Flood Warning | SGF | Jasper, Newton | 57 hr |
| May 23, 8:50 AM CDT | Flash Flood Warning | SGF | Christian, Greene, Lawrence | 2 hr |
| May 23, 9:33 AM CDT | Flash Flood Warning | SGF | Dallas, Laclede, Polk, Webster | 3 hr |
Nearby
Tornado Warnings in Missouri, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.